Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heart rate is 80, taking medicine for allergy. Is it in normal range?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
hi my hbp has been at 80 bmp even bow thats 2:00 AM SHOULDN'T it b down and also im under the weather tooand taking medicine and allergy meds also
Posted Fri, 25 Oct 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Rakesh Karanwal 44 minutes later
Brief Answer:
You have no problem with heart rate

Detailed Answer:
Hi there, ,

Good Day to you.

I can fully appreciate the pain and agony that you are passing through.

* Firstly, normal heart rate ranges between 60 - 90/min. hence, your heart rate is within normal range.

* Heart rate comes down to minimum only during sleep and NOT while awake, even if it is 2AM.

* It seems that you are suffering from anxiety with/without depression. None of the medicines for either anxiety/depression/allergy affect the heart rate.


Hope I have addressed your query to your satisfaction. If you have any further questions, I will be more than happy to help you.

However, if you do not have any further clarifications, you can close the discussion and rate the answer.

Wish you a good health.

Fond regards and best wishes,

Dr. (Col) R Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor